Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 29, NWS Louisville, KY

September 3, 2022Logan County, Simpson County, Warren County, Kentucky

NWS Louisville, KY issued this flash flood warning at Sep 3, 2022, 4:01 PM CDT for Logan County, Simpson County, Warren County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2022, 4:01 PM CDT (21:01 UTC)
Expired
Sep 3, 2022, 7:17 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Logan County, KY, Simpson County, KY, Warren County, KY

The radar

The Ft Campbell radar (KHPX), 53 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 4:55 PM CDTFLASH FLOODFranklin, KYFLOODING ON N MAIN ST. IN FRANKLIN. THE ROAD HAD TO BE CLOSED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1142 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

085 
WGUS53 KLMK 032101
FFWLMK
KYC141-213-227-032345-
/O.NEW.KLMK.FF.W.0029.220903T2101Z-220903T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
401 PM CDT Sat Sep 3 2022

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Logan County in south central Kentucky...
  Simpson County in south central Kentucky...
  Southwestern Warren County in south central Kentucky...

* Until 645 PM CDT.

* At 401 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Russellville, Franklin, Auburn, Adairville, Woodburn, Middleton, 
  Turnertown, Neosheo, Schochoh and Dennis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3686 8706 3692 8690 3690 8637 3678 8641
      3665 8641 3665 8651 3663 8656 3665 8659
      3664 8706

FLASH FLOOD...RADAR INDICATED

$$

BJS
3 follow-up statements
345 
WGUS73 KLMK 032135
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
435 PM CDT Sat Sep 3 2022

KYC141-213-227-032345-
/O.CON.KLMK.FF.W.0029.000000T0000Z-220903T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Simpson KY-Warren KY-
435 PM CDT Sat Sep 3 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT THIS 
EVENING FOR SOUTHEASTERN LOGAN, SIMPSON AND SOUTHWESTERN WARREN 
COUNTIES...

At 435 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 3 inches of rain have 
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Russellville, Franklin, Auburn, Adairville, Woodburn, Turnertown, 
  Neosheo, Middleton, Salmons and Schweizer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3675 8693 3685 8689 3690 8662 3690 8637
      3678 8641 3665 8651 3664 8655 3663 8656
      3665 8659 3665 8693

FLASH FLOOD...RADAR INDICATED

$$

BJS
840 
WGUS53 KLMK 032337
FFWLMK
KYC141-213-227-040245-
/O.EXT.KLMK.FF.W.0029.000000T0000Z-220904T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
637 PM CDT Sat Sep 3 2022

The National Weather Service in Louisville has extended the

* Flash Flood Warning for...
  Southeastern Logan County in south central Kentucky...
  Simpson County in south central Kentucky...
  Southwestern Warren County in south central Kentucky...

* Until 945 PM CDT.

* At 637 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Russellville, Franklin, Auburn, Adairville, Woodburn, Turnertown, 
  Neosheo, Middleton, Salmons and Schweizer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3675 8693 3685 8689 3690 8662 3690 8637
      3678 8641 3665 8651 3664 8655 3663 8656
      3665 8659 3665 8693

FLASH FLOOD...RADAR INDICATED

$$

BJS
177 
WGUS73 KLMK 040017
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
717 PM CDT Sat Sep 3 2022

KYC141-213-227-040027-
/O.CAN.KLMK.FF.W.0029.000000T0000Z-220904T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Simpson KY-Warren KY-
717 PM CDT Sat Sep 3 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN LOGAN, SIMPSON 
AND SOUTHWESTERN WARREN COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3675 8693 3685 8689 3690 8662 3690 8637
      3678 8641 3665 8651 3664 8655 3663 8656
      3665 8659 3665 8693

$$

BJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 1:50 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Sep 3, 1:50 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
250 PM EDT Sat Sep 3 2022

.Short Term...(This evening through Sunday)
Issued at 236 PM EDT Sat Sep 3 2022

Scattered storms have begun to blossom from northwest Alabama to
western and southern Indiana as we destabilize this afternoon ahead
of an upper trough to our west. While a few storms may produce
locally gusty winds over the next few hours, locally heavy rains
will be the main threat. While the storms are moving to the NNE,
they are also tending to backbuild as they align with the deep low-
mid level flow. With deep warm cloud depths and precipitable water
values just shy of two inches, and training of cells (as has already
been witnessed in Washington County, Indiana), local flooding issues
may arise late this afternoon into the early evening hours.

The convection is developing ahead of a long and slowly deepening
upper trough reaching from the upper Great Lakes to the western Gulf
coast. This trough will stay put during the short term with deep
moisture continuing to stream into the region. As a result,
widespread shower and scattered thunderstorm chances will continue
through tonight and into Sunday. Shear and instability may be weaker
tomorrow than today, keeping severe chances low, but once again
locally heavy rain will be the main threat. Locations that receive
torrential downpours this afternoon may be particularly vulnerable
with any heavier storms Sunday.

With the clouds and high humidity, diurnal temperature ranges will
be small. Lows tonight will be in the upper 60s with highs tomorrow
around 80.

&&

.Long Term...(Sunday night through Saturday)
Issued at 245 PM EDT Sat Sep 3 2022

Sunday Night - Wednesday...

The upper disturbance will continue to sit nearly stationary over
the mid Mississippi River Valley through mid week. This feature will
be situated between strong upper ridging over the western half of
the CONUS, and another area of upper ridging off the Atlantic Coast.
Our region will remain situated in the deep southerly flow between
the trough axis just to our west and the ridge to our east, and
given the strength of the two bookending upper ridges don't see much
change to the pattern through mid week. The end result will be
periods of slow moving showers and storms in a moist and meagerly
unstable atmosphere. In fact, very little instability looks to
survive past Sunday so will mainly be carrying shower chances with
an outside shot at a few rumbles of thunder. The moist column will
be a bigger concern by this time with PWAT values in the 1.7" - 2.0"
range. Rainfall totals may also be adding up by this time, so the
longer this pattern persists, the better chance for a few flooding
concerns. Confidence is highest in the southern and eastern portions
of the CWA seeing the most rainfall (between 1" - 3", locally
higher) between Saturday and Wednesday.

Will keep high pops in the likely to categorical range on Monday,
peaking with max diurnal heating. Thereafter, will call for
scattered to numerous showers each day through mid week.
Temperatures look to run in the upper 70s and low 80s through mid
week, a little more on the higher side of that range by then. These
values will be a little below normal for this time of year, which is
to be expected given the increased cloud cover and precipitation
chances.

Wednesday Night - Saturday...

Confidence is lower going into the late week portion of the
forecast. By this time, the upper disturbance will start to be
displaced southward along the lower Mississippi River Valley,
however deep southerly flow may remain over our region between the
elongated trough axis and upper ridging to our east. This will
continue to draw a deeper moisture component over our area from the
Gulf, but the lack of notable triggering features may leave only
diurnal heating as the main driver. Therefore, do have lower overall
pops during this time. Will also have to watch a northern stream
shortwave moving through the flow. If it makes it far enough south,
it could enhance the moisture plume over our area and squeeze out
more of a shower and storm threat late week. Something to watch.
Highs by this time should continue to be in the lower 80s for most
locations.

&&

.Aviation...(18Z TAF Issuance)
Issued at 122 PM EDT Sat Sep 3 2022

With a stagnant pattern in place, the weather will be similar
through the TAF period. The airports will be situated just east of a
slowly deepening upper trough with deep, moist SSW flow resulting in
widespread clouds (mostly VFR). Showers and thunderstorms should
become more widespread this afternoon as we destabilize, with
showers continuing tonight into tomorrow. There is some indication
that MVFR ceilings over southern Indiana tomorrow morning may drift
into HNB's airspace.

The most detrimental flying conditions in this TAF period will be in
torrential downpours and locally gusty winds associated with
scattered storms this afternoon and evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...13
Long Term...BJS
Aviation...13
Hazardous weather outlook, Sep 3, 2:34 PM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
334 PM EDT Sat Sep 3 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-041945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
334 PM EDT Sat Sep 3 2022 /234 PM CDT Sat Sep 3 2022/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue this evening. Heavy rainfall
could lead to minor flooding in some areas. A few stronger storms
capable of gusty winds and frequent lightning are also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will be possible each day, especially in the afternoon
and evening hours. Heavy rainfall may lead to localized flooding,
especially in areas that are repeatedly affected by thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotters are invited to report any instances of flooding and gusty
winds.

GENERAL STORM MOTION OF THE DAY:

Storms will move to the north-northeast at 15 to 20 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13/BJS

In the hours before

Special weather statement, Sep 3, 2:24 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
224 PM CDT Sat Sep 3 2022

KYZ070-032000-
Logan KY-
224 PM CDT Sat Sep 3 2022

...A strong thunderstorm will impact portions of southwestern Logan
County through 300 PM CDT...

At 223 PM CDT, Doppler radar was tracking a strong thunderstorm near
Russellville, moving east at 25 mph.

HAZARD...Winds between 30 to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Russellville around 235 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3674 8706 3676 8705 3679 8706 3688 8706
      3693 8694 3684 8680 3665 8681 3664 8706
TIME...MOT...LOC 1923Z 248DEG 20KT 3677 8696

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

BJS
Special weather statement, Sep 3, 2:49 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
249 PM CDT Sat Sep 3 2022

KYZ070-072-032015-
Logan KY-Simpson KY-
249 PM CDT Sat Sep 3 2022

...A strong thunderstorm will impact portions of central Logan and
western Simpson Counties through 315 PM CDT...

At 248 PM CDT, Doppler radar was tracking a strong thunderstorm near
Russellville, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of central Logan and
western Simpson Counties, including the following locations...
Gasper, Adairville, Danby, Neosheo, Dennis, Schochoh, Middleton,
Schweizer, Oakville and Auburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3686 8698 3697 8669 3665 8658 3665 8687
TIME...MOT...LOC 1948Z 251DEG 19KT 3675 8684

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BJS
Special weather statement, Sep 3, 3:29 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
329 PM CDT Sat Sep 3 2022

KYZ071>073-032100-
Warren KY-Simpson KY-Allen KY-
329 PM CDT Sat Sep 3 2022

...A strong thunderstorm will impact portions of Simpson, west
central Allen and southern Warren Counties through 400 PM CDT...

At 329 PM CDT, Doppler radar was tracking a strong thunderstorm near
Three Springs, moving northeast at 25 mph.

HAZARD...Winds in excess of 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Bowling Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3668 8676 3679 8672 3688 8665 3688 8661
      3689 8661 3700 8622 3672 8635 3665 8676
TIME...MOT...LOC 2029Z 206DEG 21KT 3685 8652

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BJS
Special weather statement, Sep 3, 3:36 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
336 PM CDT Sat Sep 3 2022

KYZ071-072-032100-
Warren KY-Simpson KY-
336 PM CDT Sat Sep 3 2022

...A strong thunderstorm will impact portions of northern Simpson and
western Warren Counties through 400 PM CDT...

At 336 PM CDT, Doppler radar was tracking a strong thunderstorm over
Memphis Junction, moving north at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Memphis Junction around 340 PM CDT.
  Crestmoor around 345 PM CDT.
  Mount Victor around 350 PM CDT.
  Plum Springs around 355 PM CDT.

Other locations in the path of this storm include Bowling Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3685 8663 3688 8663 3688 8661 3690 8662
      3713 8659 3715 8645 3708 8627 3681 8641
TIME...MOT...LOC 2036Z 194DEG 25KT 3691 8650

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BJS
Special weather statement, Sep 3, 3:59 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
459 PM EDT Sat Sep 3 2022

INZ076-083-084-032130-
Crawford IN-Orange IN-Dubois IN-
459 PM EDT Sat Sep 3 2022

...A strong thunderstorm will impact portions of eastern Dubois,
northwestern Crawford and southwestern Orange Counties through 530 PM
EDT...

At 459 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Jasper, moving northeast at 10 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Crawford, southwestern Orange and eastern Dubois Counties, including
the following locations... Dubois, Hillham, Celestine, Saint Marks,
Dubois Crossroads, Norton, Mentor, Birdseye, French Lick and
Ellsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3853 8681 3853 8668 3856 8668 3855 8655
      3825 8671 3825 8679 3820 8680 3820 8685
TIME...MOT...LOC 2059Z 208DEG 11KT 3840 8673

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CSG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 2:24 PM CDTSpecial Weather StatementLMKLogan36 min
Sep 3, 2:49 PM CDTSpecial Weather StatementLMKLogan26 min
Sep 3, 2:58 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson32 min
Sep 3, 3:29 PM CDTSpecial Weather StatementLMKSimpson31 min
Sep 3, 3:30 PM CDTAreal Flood AdvisoryLMKTrimble3 hr
Sep 3, 3:36 PM CDTSpecial Weather StatementLMKWarren24 min
Sep 3, 3:42 PM CDTAreal Flood AdvisoryLMKLogan, Simpson, Warren19 min
Sep 3, 3:43 PM CDTSevere Thunderstorm WarningLMKButler, Warren32 min
Sep 3, 4:17 PM CDTAreal Flood AdvisoryLMKOldham, Trimble2 hr
Sep 3, 4:45 PM CDTFlash Flood WarningLMKOldham, Trimble3 hr
Sep 3, 5:12 PM CDTAreal Flood AdvisoryLMKHenry, Trimble4 hr
Sep 3, 5:32 PM CDTSpecial Weather StatementLMKHenry28 min
Sep 3, 5:55 PM CDTAreal Flood AdvisoryLMKHenry, Shelby4 hr
Sep 3, 6:13 PM CDTAreal Flood AdvisoryLMKBullitt, Jefferson, Nelson, Shelby, Spencer34 min
Sep 3, 6:17 PM CDTAreal Flood AdvisoryLMKHancock88 min
Sep 3, 6:47 PM CDTFlash Flood WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer3 hr

Nearby

Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.